# SDR 4AER2021083100004

- Difficulty date: August 9, 2021
- Submitted: September 23, 2021
- Operation: General aviation
- Aircraft: N333EN
- Make and model: Dhav DHC8311
- Aircraft serial: 221
- Aircraft time: 55,642 hours, 66,677 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE DOOR PIN HOLE IS ELONGATED AND CRACKED AT FSX -7.00, LBL 9.5” MEASURING 1.200”L X 1.00W, DENTS AT BULKHEAD WEB FSX -7.00 LBL 7”-8” DENT #1 MEASURES .800L X .800W X .40D, DENT #2 MEASURES 1.00L X .900W X .015D. CUTOUT WEB P/N: 85310146 DIM L-16.875"X W-9.5", REPLACED WITH P/N: 85310146 DIM L-16.875"X W-9.5" MADE FROM 2024-T3 .025 REF. DE HAVILLAND RD 8-53-17202 REV DATE: 2021-08-26.
